# SDR VNAA2016090900006

- Difficulty date: September 9, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N562NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15347
- Aircraft time: 4,223 hours, 3,864 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED ROLL ON APPROACH. THE CREW CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND PERFORMED CHECKS IAW THE AMM.  OPS CHECKED GOOD.  THE ACFT WAS RELEASED FOR SERVICE.
